# SDR DHL98712003

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR NOSE GREEN LIGHT FAILED TO  ILLUMINATE TWICE ON EXTENSION.  THIRD ATTEMPT  AT EXTENSION WAS SUCESSFUL.  RED UNSAFE LIGHTS CYCLED NORMALLY, PRESS TO TEST WAS NORMAL.  CLEANED DOWN LOCK SWITCH AND LUBED NOSE GEAR.  JACKED NOSE GEAR AND CYCLES SEVERAL TIMES.  OPS CHECK OK PER MM 32-61-21.
